# SDR 95ZZZX2359

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258US
- Make and model: Boeing 727251
- Aircraft serial: 19977
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND C.P.C.P. INPSECTION, FOUND FLOOR BEAM AT BS 1070 BESIDE R2 DOOR CORRODED.  REMOVED CORRODED SECTION OF UPPER CHORD.  FABRIATED REPAIR SECTIONS IAW SRM 53-10-8 USING PN BAC 1490-2785, BAC 1490-2831, AND BAC 1505-100617 MATERIAL.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR SECTION IAW SRM 53-10-8 AND SRM 51-30-2.
